# SDR KBM2005F00117

- Difficulty date: June 24, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 2040
- Condition: Weak
- Location: Vhf  Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO, UNIT WEAK AND SCRATCHY.  REMOVED AND REPLACED.  (K)
